MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,0,60,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,0,60,CW_STORZ; RIGID ENDOSCOPE
Catalog Number 242047
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received at the supplier and evaluated.The reported complaint was confirmed.The following things were found during the evaluation.Outer tube damaged, needle.Outer tube bent.Outer tube compressed.Outer tube damaged, distal tip.Distal tip damaged.Optical system, optical components.Broken lenses in optical system.The possible root cause for the reported failures is user mishandling, however given the information provided we cannot determine a definitive root cause for the reported failures.A manufacturing record evaluation was performed for the finished device (serial: (b)(4)) number, and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by an employee via phone that while inspecting returns, two of the hd arthroscope/sinuscope were bent where the lens comes out.The employee stated that one is bent at a ninety degree angle.The employee did not know how these devices became bent.There was no case involved, therefore no patient involvement or delay.The devices are being returned.

Brand Name
HD EPSCP,1.9,0,60,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8724375
Report Number1221934-2019-57402
Device Sequence Number13954234
Product Code HRX
UDI-Device Identifier10886705028092
UDI-Public10886705028092
Combination Product (Y/N)N
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date06/21/2019
Patient Sequence Number1